NEWS
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 220 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
login
Login
person_add
Register
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Adam Van Tuyl
McMaster University - Hamilton / Canada
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 650598
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Congresses (0)
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Adam Van Tuyl's MOST POPULAR ARTICLES
1-)
Monomial ideals, edge ideals of hypergraphs, and their graded Betti numbersHT Hà, A Van TuylJournal of Algebraic Combinatorics 27 (2), 215-245, 20081722008
2-)
Shellable graphs and sequentially Cohen–Macaulay bipartite graphsA Van Tuyl, RH VillarrealJournal of Combinatorial Theory, Series A 115 (5), 799-814, 20081412008
3-)
Sequentially Cohen-Macaulay edge idealsC Francisco, A Van TuylProceedings of the American Mathematical Society 135 (8), 2327-2337, 20071382007
4-)
Sequentially Cohen–Macaulay bipartite graphs: vertex decomposability and regularityA Van TuylArchiv der Mathematik 93, 451-459, 20091002009
5-)
Splittings of monomial idealsC Francisco, H Hà, A Van TuylProceedings of the American Mathematical Society 137 (10), 3271-3282, 2009922009
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept